# SDR MWEA020391

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 49193251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT LONGERON 22 CLIP RIGHT HAS LIGHT CORROSION, LOCATED JUST FORWARD OF CANTED FRAME STATION 1121.  REMOVED AND REPLACED END FITTING.
